Items where Author is "Arruda, Suellen"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Arruda, Suellen and Nascimento, Rubia (2021) Existence and multiplicity of positive solutions for a singular system via sub-supersolution method and Mountain Pass Theorem. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (26). pp. 1-20. ISSN 1417-3875

This list was generated on Sat Oct 23 22:00:53 2021 CEST.